# SDR 2010FA0000067

- Difficulty date: January 23, 2010
- Submitted: January 23, 2010
- Operation: General aviation
- Aircraft: N422BN
- Make and model: Boeing 727227
- Aircraft serial: 20735
- Aircraft time: 78,072 hours, 50,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Bulged
- Location: Bs 1148 S24-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, EXTERNAL, HAS A BULGE AND PULLING FASTENERS AT STA 1148, BETWEEN STRINGER 24R AND 27R.
